MAUDE Adverse Event Report: AQUABILITY AQUASTAT; 0.9% SODIUM CHLORIDE FLUSH SYRINGE

AQUABILITY AQUASTAT; 0.9% SODIUM CHLORIDE FLUSH SYRINGE
Model Number 2T0806
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Aquabiliti produces saline filled syringes using purchased components (saline, syringes, and tip caps).An independent test lab identified the foreign material as recycle paper pulp and trace components of cailcite and kaolinite.The manner in which the material entered the syringe is unknown, as the syringes are filled in a clean room void of such materials.
 
Event or Problem Description
Distributor returned one unused 10ml 09% soduium chloride flush syringe due to it having a black spec inside of the device.

Brand Name
AQUASTAT
Common Device Name
0.9% SODIUM CHLORIDE FLUSH SYRINGE
Manufacturer (Section D)
AQUABILITY
5209 linbar drive
suite 640
nashville TN 37211
Manufacturer (Section G)
AQUABILITI
5209 linbar drive
suite 640
nashville TN 37211
Manufacturer Contact
jay davis
5209 linbar drive
suite 640
nashville, TN 37211
6158332633
MDR Report Key20893590
Report Number1000151124-2024-00001
Device Sequence Number7783415
Product Code NGT
UDI-Device Identifier10859809005023
UDI-Public10859809005023
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2T0806
Device Lot NumberKH05218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown